Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 199, NWS Huntsville, AL

September 2, 2012Limestone County, Madison County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Sep 2, 2012, 4:09 PM CDT for Limestone County, Madison County, Alabama. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2012, 4:09 PM CDT (21:09 UTC)
Expired
Sep 2, 2012, 4:45 PM CDT
In force
36 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Limestone County, AL, Madison County, AL

The radar

The Northeast Alabama radar (KHTX), 53 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 2, 2:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 257 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
257 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
627 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

572 
WUUS54 KHUN 022109
SVRHUN
ALC083-089-022145-
/O.NEW.KHUN.SV.W.0199.120902T2109Z-120902T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
409 PM CDT SUN SEP 2 2012

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
  NORTHWESTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 445 PM CDT

* AT 404 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
  STORM WAS LOCATED NEAR ATHENS...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ATHENS...MOORES MILL...MERIDIANVILLE...HAZEL GREEN AND HARVEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WEAK ROTATION HAS BEEN DETECTED WITH THIS STORM. ALTHOUGH NOT 
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE 
TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR 
SMALL INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY
AFTERNOON FOR NORTH CENTRAL ALABAMA AND SOUTHWESTERN TENNESSEE.

LAT...LON 3473 8648 3474 8697 3492 8699 3499 8654
      3499 8650
TIME...MOT...LOC 2104Z 266DEG 28KT 3484 8693 

$$

SL/RSB
2 follow-up statements
019 
WWUS54 KHUN 022127
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
427 PM CDT SUN SEP 2 2012

ALC083-089-022145-
/O.CON.KHUN.SV.W.0199.000000T0000Z-120902T2145Z/
LIMESTONE AL-MADISON AL-
427 PM CDT SUN SEP 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM
CDT FOR NORTHEASTERN LIMESTONE AND NORTHWESTERN MADISON COUNTIES...

AT 421 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR HARVEST...OR 10 MILES NORTH OF MADISON...
MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
MOORES MILL...MERIDIANVILLE...HAZEL GREEN AND HARVEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3473 8648 3474 8692 3493 8693 3499 8654
      3499 8650
TIME...MOT...LOC 2121Z 266DEG 28KT 3485 8677 

$$

SL
471 
WWUS54 KHUN 022145
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
445 PM CDT SUN SEP 2 2012

ALC083-089-022155-
/O.EXP.KHUN.SV.W.0199.000000T0000Z-120902T2145Z/
LIMESTONE AL-MADISON AL-
445 PM CDT SUN SEP 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LIMESTONE AND
NORTHWESTERN MADISON COUNTIES HAS EXPIRED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS 
WEAKENED/MOVED OUT OF THE WARNED AREAS. THEREFORE THE WARNING HAS 
BEEN ALLOWED TO EXPIRE.

LAT...LON 3473 8648 3474 8692 3493 8693 3499 8654
      3499 8650
TIME...MOT...LOC 2145Z 266DEG 28KT 3485 8677 

$$

SL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 2:04 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Sep 2, 2:04 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
204 PM CDT SUN SEP 2 2012

.DISCUSSION...
FOCUS OF THIS FORECAST IS THE NEXT 24-36 HOURS AS THE REMNANT ISAAC
LOW AND ASSOCIATED WIND FIELDS SHIFT INTO THE OH/TN VALLEYS.

POTENT INSTABILITY IS DEVELOPING ACROSS AR/NRN MS/SWRN TN/NWRN AL
WITH ML CAPE VALUES OF 2000-3000 J/KG. THIS AREA IS IN JUXTAPOSITION
OF A CORE OF STRONGER LOW-MID LEVEL FLOW...AND SHOULD PRODUCE A
FAVORABLE COMBINATION FOR SEVERE STORMS LATE THIS AFTN AND EVENING.
ATTM...VIS IMAGERY IS SHOWING THAT A STABLE LAYER OR CAP EXISTS AT
THIS HOUR...WITH CLOUD STREETS FLOWING PERPENDICULAR TO THE SHEAR
VECTORS. HOWEVER...WITH T/TD OBS OF ~A90/L70S NOW BEING OBSERVED OVER
NWRN AL/NRN MS...JUST A BIT MORE ADDED HEATING SHOULD BREAK THIS CAP.
A CONVERGENCE AXIS/TROF EXTENDS ALONG AND JUST NW OF THE I-40
CORRIDOR IN WRN TN...AND IS THE FAVORED AREA FOR INITIAL DEVELOPMENT
BETWEEN NOW AND 22Z...BUT WE CANNOT RULE OUT DEVELOPMENT FURTHER SE
AS WELL. THE INITIAL DEVELOPMENT MAY BE SUPERCELLULAR BEFORE
EVOLVING QUICKLY INTO A QCLS. IN SUCCESSIVE RUNS OF THE NAM SINCE
YDA...A STRONG CONVECTIVE/QPF SIGNAL HAS INDICATED A PRONOUNCED LINEAR
MCS DEVELOPING IN THIS CORRIDOR...AND TRACKING E-SEWD THIS
EVENING...AFFECTING OUR ENTIRE FORECAST AREA. 1KM BULK SHEAR OF
20-30KT AND 1KM SRH VALUE OF 150-200 M2/S2 WILL BE SUFFICIENT FOR
BRIEF LOW LEVEL MESO DVLPMT AND PSBL TORNADOES...DESPITE RATHER WEAK
MID-UPPER LEVEL FLOW. MORE LIKELY WILL BE SMALL SCALE BOW ECHOES
CAPABLE OF BRIEF DMGG WINDS. THE WEAKER MID-UPPER LEVEL FLOW WILL BE
MORE CONDUSIVE TO SLOWER MOVING STORMS WITH INTENSE RAINFALL GIVEN
THE HIGH PW ENVIRONMENT. RAINFALL AMTS OF 2-3 INCHES ARE QUITE
POSSIBLE TONIGHT INTO EARLY MONDAY.

ON MONDAY INTO MONDAY NIGHT...THE MORE ROBUST LOW LEVEL WIND FIELDS
AND MOISTURE TRANSPORT AXES SHIFT TO OUR S. HOWEVER...WE HAVE
MAINTAINED CATEOGORICAL POPS NONETHELESS AS ANOTHER VORT LOBE DROPS
SE THRU MIDDLE TN INTO NRN AL. DPVA/-DIV Q/MODEL UVV FIELDS REMAINS
QUITE PRONOUNCED AND SHOULD SUPPORT WIDESPREAD SHRA AND EMBEDDED
TSRA. MOS TEMPS LOOK PRESUMPTIVELY HIGH IN THIS SITUATION...SO HAVE
FAVORED RAW MODEL TEMPS VS MOS. OVERNIGHT LOWS SHOULD BE RATHER
PERSISTENT WITH LITTLE AIRMASS CHANGE FROM THE CURRENT MARITIME
TROPICAL ONE IN PLACE.

A DRIER PERIOD IS ANTICIPATED MID-LATE WEEK BEFORE A POTENTIALY
STRONG POS TILT UPPER TROF DIGS SEWD THRU THE OH/LWR MS VALLEYS. NO
SIGNIFICANT CHGS ARE NEEDED TO THE CURRENT FORECAST. INITIAL WAVES
AHEAD OF THIS TROF WILL BE TRICKY TO TIME.

AK

&&

.AVIATION...
/ISSUED 1218 PM CDT SUN SEP 2 2012/
FOR 18Z TAFS...

MVFR CIGS WILL CONTINUE THROUGH MUCH OF THE NEXT 24 HOURS. SOME
BREAKS AND BRIEF OSCILLATIONS TO VFR ARE POSSIBLE. TSRA ARE LIKELY
(AFTER 19Z AT KMSL AND AFTER 20Z AT KHSV) AND CONTINUING THROUGH
01-02Z. HAVE ATTEMPTED TO TIME POTENTIAL TSRA ACTIVITY WITH DROPS TO
IFR POSSIBLE BTWN 22-02Z. AN ADDITIONAL WAVE OF -TSRA IS POSSIBLE
BTWN 01Z-12Z.

SL.77

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    73  85  73  87 /  90  80  60  50
SHOALS        72  87  72  89 /  80  70  50  30
VINEMONT      73  84  72  85 /  90  80  60  50
FAYETTEVILLE  73  83  70  86 /  90  80  50  50
ALBERTVILLE   71  85  72  86 /  90  80  70  50
FORT PAYNE    72  85  73  86 /  90  80  60  50

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Sep 2, 1:17 PM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
117 PM CDT SUN SEP 2 2012

ALZ001>010-016-TNZ076-096-097-030300-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
117 PM CDT SUN SEP 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NUMEROUS THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA LATER THIS
AFTERNOON. SOME OF THE STORMS THAT DEVELOP WILL BE STRONG TO SEVERE.
THE PRIMARY THREATS WILL BE DAMAGING WIND GUSTS...FREQUENT
LIGHTNING...HEAVY RAINFALL AND...A FEW BRIEF SPIN UP TORNADOES.

LATER THIS EVENING...A LARGE CLUSTER OF THUNDERSTORMS IS EXPECTED TO
DEVELOP NORTHWEST OF THE AREA OVER WESTERN TENNESSEE AND MOVE
SOUTHEASTWARD TOWARD THE TENNESSEE VALLEY. DAMAGING WINDS AND HEAVY
RAINFALL WOULD BE THE PRIMARY THREATS WITH THIS ROUND OF
THUNDERSTORMS.

THE POTENTIAL FOR SEVERE WEATHER WILL END FROM WEST TO EAST
LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

SCATTERED SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS NORTHERN
ALABAMA AND SOUTHERN MIDDLE TENNESSEE THROUGH MIDWEEK NEXT WEEK AS A
COLD FRONT FINALLY APPROACHES FROM THE NORTHWEST. GUSTY WINDS AND
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE FROM ANY STRONGER STORMS THAT
DEVELOP DURING THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS POSSIBLE THIS AFTERNOON AND EVENING. PLEASE RELAY ANY REPORTS OF
SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN HUNTSVILLE
OR TO YOUR LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT AGENCY.

In the hours before

Special weather statement, Sep 2, 12:34 PM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1234 PM CDT SUN SEP 2 2012

ALZ009-010-021800-
DE KALB AL-JACKSON AL-
1234 PM CDT SUN SEP 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE KALB AND
SOUTHEASTERN JACKSON COUNTIES UNTIL 100 PM CDT...

AT 1233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A STRONG THUNDERSTORM NEAR HOLLYWOOD...OR 6 MILES EAST OF
SCOTTSBORO...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HENAGAR...PISGAH...IDER AND DUTTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR LAKE GUNTERSVILLE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE SEVERAL
MILES AWAY FROM THE PARENT THUNDERSTORM. DO NOT BE CAUGHT ON THE
WATER IN A THUNDERSTORM.

&&

LAT...LON 3460 8558 3459 8595 3469 8598 3486 8567
TIME...MOT...LOC 1733Z 253DEG 18KT 3466 8593

KULA
Special weather statement, Sep 2, 2:54 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
254 PM CDT SUN SEP 2 2012

ALZ001-005-022030-
LAUDERDALE AL-LIMESTONE AL-
254 PM CDT SUN SEP 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAUDERDALE AND
NORTHWESTERN LIMESTONE COUNTIES UNTIL 330 PM CDT...

AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LEXINGTON...OR 20 MILES SOUTH OF
LAWRENCEBURG...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELKMONT...ANDERSON AND LESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 3499 8692 3499 8690 3488 8688 3485 8731
      3500 8734
TIME...MOT...LOC 1951Z 258DEG 22KT 3496 8727

KULA
Local storm report, Sep 2, 3:19 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
319 PM CDT SUN SEP 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     TSTM WND GST     3 E KILLEN              34.86N 87.48W
09/02/2012  E60 MPH          LAUDERDALE         AL   TRAINED SPOTTER

            ESTIMATED WIND GUST OF 60MPH NEAR US 72 AND CR 31

&&

JMS
Special weather statement, Sep 2, 3:56 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
356 PM CDT SUN SEP 2 2012

ALZ001-002-004-022130-
LAUDERDALE AL-LAWRENCE AL-COLBERT AL-
356 PM CDT SUN SEP 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAUDERDALE...
NORTHWESTERN LAWRENCE AND EASTERN COLBERT COUNTIES UNTIL 430 PM
CDT...

AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TUSCUMBIA...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MUSCLE SHOALS...SHEFFIELD...TUSCUMBIA...TOWN CREEK...LITTLEVILLE...
LEIGHTON...NORTH COURTLAND AND COURTLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 3483 8729 3456 8727 3458 8782 3476 8784
TIME...MOT...LOC 2055Z 267DEG 34KT 3468 8776

RSB

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 12:34 PM CDTSpecial Weather StatementHUNJackson26 min
Sep 2, 2:54 PM CDTSpecial Weather StatementHUNLimestone36 min
Sep 2, 3:56 PM CDTSpecial Weather StatementHUNColbert34 min
Sep 2, 4:05 PM CDTTornado WarningHUNColbert, Lawrence25 min
Sep 2, 4:14 PM CDTTornado WarningHUNLimestone, Madison31 min
Sep 2, 4:27 PM CDTTornado WarningHUNLawrence, Limestone, Morgan33 min
Sep 2, 4:40 PM CDTTornado WarningHUNJackson, Madison35 min
Sep 2, 4:45 PM CDTSevere Thunderstorm WarningHUNFranklin30 min
Sep 2, 5:04 PM CDTTornado WarningHUNJackson26 min
Sep 2, 5:05 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison25 min
Sep 2, 5:14 PM CDTSevere Thunderstorm WarningHUNLawrence, Morgan31 min
Sep 2, 5:18 PM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence27 min
Sep 2, 5:24 PM CDTTornado WarningHUNLimestone, Madison36 min
Sep 2, 5:32 PM CDTSevere Thunderstorm WarningHUNFranklin28 min
Sep 2, 5:33 PM CDTFlash Flood WarningHUNMadison3 hr
Sep 2, 5:40 PM CDTTornado WarningHUNJackson, Madison35 min
Sep 2, 5:44 PM CDTFlash Flood WarningHUNMadison3 hr
Sep 2, 5:45 PM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence30 min
Sep 2, 5:50 PM CDTTornado WarningHUNFranklin, Lawrence25 min
Sep 2, 5:55 PM CDTSevere Thunderstorm WarningHUNFranklin20 min
Sep 2, 5:58 PM CDTSpecial Weather StatementHUNMarshall47 min
Sep 2, 6:02 PM CDTTornado WarningHUNJackson28 min
Sep 2, 6:07 PM CDTFlash Flood WarningHUNFranklin, Lawrence3 hr
Sep 2, 6:09 PM CDTSevere Thunderstorm WarningHUNFranklin36 min
Sep 2, 6:30 PM CDTSpecial Weather StatementHUNLauderdale45 min
Sep 2, 6:37 PM CDTSpecial Weather StatementHUNDeKalb53 min
Sep 2, 6:45 PM CDTSevere Thunderstorm WarningHUNFranklin15 min
Sep 2, 6:52 PM CDTSpecial Weather StatementHUNMarshall53 min
Sep 2, 6:56 PM CDTSevere Thunderstorm WarningHUNCullman, Marshall, Morgan34 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.